Orencia infusion is not a steroid if I am not mistaken, it's an immunesuppressant. Regarding your concern about weight gain, it depends on the individual. Some patients experience weight gain after the first injection, and some others have tremendous weight loss. It can cause weight gain. Don't know if you are an elderly. If yes, you are at a higher risk of suffering from a lymph cancer.
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Sep 2017 • 2 answers
Updated 22 Jun 2017 • 1 answer
Updated 11 Aug 2013 • 2 answers
Updated 26 Feb 2019 • 2 answers
I switched from enbrel to humira to orencia, and took my 2nd orencia self-injection today, about 2"?
Updated 22 May 2015 • 1 answer